MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System

C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System
Catalog Number PWFX30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the auth said after 3 weeks system stopped working and lms took too long to send a replacement, states because of that patient ended up in the hospital with uti.It is unclear if the lot number was requested.No additional information provided.Used with female wicks.It was unknown what medical intervention was provided for urinary tract infection.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Since the lot number for this complaint is unknown, the manufacturing site for pwfx30 can either be (b)(6) or malaysia.Product labeling was reviewed for this investigation.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Urine Collection System
Common Device Name
Purewick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50104951
Report Number1018233-2026-05065
Device Sequence Number18661310
Product Code NZU
UDI-Device Identifier00801741189050
UDI-Public(01)00801741189050
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWFX30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale